An extension of the Bessel–Wright transform in the class of Boehmians

  • Imane Berkak
  • El Mehdi LoualidEmail author
  • Radouan Daher
Open Access


In this paper, we first construct a suitable Boehmian space on which the Bessel–Wright transform can be defined and some desired properties are obtained in the class of Boehmians. Some convergence results are also established.

Mathematics Subject Classification

42B35 44A35 42A38 



The authors would like to thank the referees for their valuable comments and suggestions


  1. 1.
    Al-Omari, S.K.Q.: Hartley transforms on a certain space of generalized functions. Georgian Math. J. 20(30), 415–426 (2013)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Al-Omari, S.K.Q.: Some characteristics of S transforms in a class of rapidly decreasing Boehmians. J. Pseud. Differ. Oper. Appl. 5(4), 527–537 (2014)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Al-Omari, S.K.Q.: On a generalized Meijer–Laplace transforms of Fox function type kernels and their extension to a class of Boehmians. Georgian Math. J. 25(1), 1–8 (2018)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Al-Omari, S.K.Q.; Kilicman, A.: On generalized Hartley–Hilbert and Fourier–Hilbert transforms. Adv. Differ. Equ. 2012, 232 (2012). MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Boehme, T.K.: The support of Mikusinski operators. Trans. Am. Math. Soc. 176, 319–334 (1973)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Fitouhi, A.; Dhaouadi, L.; Karoui, I.: Anal. Math. (2018). CrossRefGoogle Scholar
  7. 7.
    Karunakaran, V.; Roopkumar, R.: Operational calculus and Fourier transform on Boehmians. Colloq. Math. 102, 21–32 (2005)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Karunakaran, V.; Vembu, R.: Hilbert transform on periodic Boehmians. Houst. J. Math. 29, 439–454 (2003)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Mikusinski, J.; Mikusinski, P.: Quotients de suites et leures applications dans l’analyse fonctionelle. C. R. Acad. Sci. Paris Sr. I Math. 293, 463464 (1981)Google Scholar
  10. 10.
    Mikusinski, P.: Convergence of Boehmians. Jpn. J. Math. 9, 159179 (1983)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Mikusinski, P.: Fourier transform for integrable Boehmians. Rocky Mt. J. Math. 17, 577–582 (1987)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Mikusinski, P.: Tempered Boehmians and ultradistributions. Proc. Am. Math. Soc. 123(3), 813–813 (1995)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Nemzer, D.: Periodic Boehmians. Int. J. Math. Math. Sci. 12, 685–692 (1989)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Pathak, R.S.: Integral Transforms of Generalized Functions and Their Applications. Gordon & Breach, New York (1997)zbMATHGoogle Scholar
  15. 15.
    Zayed, A.I.: Handbook of Function and Generalized Function Transformations. CRC Press, Boca Raton (1996)zbMATHGoogle Scholar
  16. 16.
    Zemanian, A.H.: Generalized Integral Transformation. Dover, New York (1987)Google Scholar

Copyright information

© The Author(s) 2019

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  • Imane Berkak
    • 1
  • El Mehdi Loualid
    • 1
    Email author
  • Radouan Daher
    • 1
  1. 1.Laboratory of Topology, Algebra, Geometry and Discrete Structures, Department of Mathematics and Informatics, Faculty of Sciences Aïn ChockUniversity of Hassan IIMaarifMorocco

Personalised recommendations